Home » Frequently asked Questions on Health » Why am I feeling numbness and stiffness after recovery from a paralytic attack?

Why am I feeling numbness and stiffness after recovery from a paralytic attack?

Q: I am a patient of high blood pressure. I was taking my medicines regularly but after some time I avoided due to negligence. I started them again since my blood pressure was high 200/120. I had a paralytic stroke on the left side of my body (hemiparesis). I was taken to the hospital. Doctors did the MRI and found a clot in my brain. They controlled my BP and gave medications and physiotherapy. Within 1 month I started walking and recovered fast. Its been 6 months since I had a stroke, I am under medications, I am taking low salt, low sugar and low oil diet. My blood pressure and sugar tests are normal. I am taking medicines regularly. Doctor said that my fast recovery is the sign that my clot is dissolving. After 6 months I feel that my affected side gets numb and I feel stiff. The doctor said everything is normal. I am depressed and can't understand the numbness and stiffness. I exercise daily. I have joined my office, but due to stiffness and numbness I am unable to work properly.

A:Right at the outset, let me impress upon you that control of blood pressure at all times is extremely important as fluctuating blood pressure, can damage your heart, brain, kidneys and virtually any and every organ of the body. It is impossible to comment as to why you are getting stiffness, especially after your treating doctor has declared that all is well. Sometimes mental distress and stress of all the time worrying that the same event may recur, may produce these kind of symptoms. So you should learn to relax and may be introduce meditation and yogic exercises in your schedule. This, besides relieving the above symptoms, would also help control your high blood pressure. However, I would still advise you to consult a neurologist, who would be a better person to confirm that all is well. Do keep taking your blood pressure medicines regularly.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------